# SDR 07FDEA04516

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340088
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON RT OUTER WING AT FASTENER HOLE 939, RIB 9-10 IN BAD CONDITION.  REPAIR PERFORMED BY OVERSIZING THE HOLE AND INSTALLING NEW TAPER OK IAW EA 6-5720-106520 AND RAS/BAE/0564/2003 ISS B.
